# SDR DALA2025011000215

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0753845) CORROSION ON FLOOR BEAM AT STA 947 RBL 60 IN AFT PAX CABIN. FLOOR BEAM AT STA 947 RBL 60 IN AFT PAX CABIN WAS REPAIRED PER B737-200 SRM 53-70-51-2R PROCEDURE 5.
